Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 66, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 30, 2010, 2:49 PM PDT. It took effect at Aug 31, 2010, 11:00 AM PDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Aug 30, 2010, 2:49 PM PDT (21:49 UTC)
- In effect from
- Aug 31, 2010, 11:00 AM PDT
- Expired
- Sep 2, 2010, 2:28 PM PDT
- In force
- 51 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
057 WHUS76 KEKA 302149 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 PM PDT MON AUG 30 2010 PZZ475-311130- /O.NEW.KEKA.SC.Y.0066.100831T1800Z-100903T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 PM PDT MON AUG 30 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 11 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 11 PM PDT THURSDAY. NORTH WINDS WILL INCREASE TO ADVISORY LEVEL OVER THE WATERS BEYOND 10 NM TUESDAY INTO WEDNESDAY...AND PERSIST THROUGH LATE THIS WEEK. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
938 WHUS76 KEKA 310907 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 207 AM PDT TUE AUG 31 2010 PZZ455-312300- /O.EXB.KEKA.SC.Y.0066.100901T0200Z-100902T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 207 AM PDT TUE AUG 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY. NORTH WINDS WILL INCREASE TO ADVISORY LEVEL OVER THE WATERS SOUTH OF CAPE MENDOCINO TUESDAY INTO WEDNESDAY...AND PERSIST THROUGH THIS WEEK. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-312300- /O.EXT.KEKA.SC.Y.0066.100831T1800Z-100905T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 207 AM PDT TUE AUG 31 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT SATURDAY. NORTH WINDS WILL INCREASE TO ADVISORY LEVEL OVER THE WATERS SOUTH OF CAPE MENDOCINO TUESDAY INTO WEDNESDAY...AND PERSIST THROUGH THIS WEEK. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
247 WHUS76 KEKA 312150 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 250 PM PDT TUE AUG 31 2010 PZZ470-011030- /O.EXB.KEKA.SC.Y.0066.100901T1500Z-100906T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 250 PM PDT TUE AUG 31 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 11 PM PDT SUNDAY. NORTH WINDS WILL INCREASE WEDNESDAY WITH OCCASIONAL GUSTS 30 TO 35 KT WEDNESDAY NIGHT AND THURSDAY. THE WINDS WILL BRIEFLY SUBSIDED THURSDAY NIGHT INTO FRIDAY MORNING AND THEN INCREASE AGAIN WITH OCCASIONAL GALE GUSTS ON THE WEEKEND. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-011030- /O.EXT.KEKA.SC.Y.0066.000000T0000Z-100906T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 250 PM PDT TUE AUG 31 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY. NORTH WINDS 20 TO 25 KT THIS EVENING WILL INCREASE TO 30 KT BY WEDNESDAY NIGHT. THE WINDS WILL BRIEFLY SUBSIDED THURSDAY INTO FRIDAY MORNING AND THEN INCREASE AGAIN WITH OCCASIONAL GALE GUSTS ON THE WEEKEND. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-011030- /O.CON.KEKA.SC.Y.0066.100901T0200Z-100902T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 250 PM PDT TUE AUG 31 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT THURSDAY. NORTH WINDS WILL INCREASE TO ADVISORY LEVEL TONIGHT INTO WEDNESDAY NIGHT. THEY WILL SUBSIDE THURSDAY AND FRIDAY BEFORE INCREASING AGAIN OVER THE WEEKEND. STEEP SHORT PERIOD WAVES WILL DOMINATE THE SEA STATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
404 WHUS76 KEKA 010940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT WED SEP 1 2010 PZZ475-012300- /O.EXT.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY. FRESH TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL RESULT IN A DOMINATE STEEP SHORT PERIOD SEA STATE. THERE WILL BE A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-012300- /O.EXT.KEKA.SC.Y.0066.100901T1500Z-100903T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 5 PM PDT THURSDAY. FRESH TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL RESULT IN A DOMINATE STEEP SHORT PERIOD SEA STATE. THERE WILL BE A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-012300- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. FRESH TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL RESULT IN A DOMINATE STEEP SHORT PERIOD SEA STATE. THERE WILL BE A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
623 WHUS76 KEKA 011551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT WED SEP 1 2010 PZZ470-475-020000- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. MODERATE TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL RESULT IN HAZARDOUS STEEP SHORT PERIOD SEAS. THERE WILL BE A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020000- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 AM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. MODERATE TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL RESULT IN HAZARDOUS STEEP SHORT PERIOD SEAS. THERE WILL BE A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
049 WHUS76 KEKA 012114 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 214 PM PDT WED SEP 1 2010 PZZ475-021000- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ /O.NEW.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/ /O.NEW.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 214 PM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. MODERATE TO STRONG NORTHERLY WINDS AND STEEP SEAS WILL PEAK TONIGHT. THERE WILL BE A BRIEF DECREASE IN THE WINDS THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. THE STRONGEST WINDS WILL BE SATURDAY AFTERNOON INTO MONDAY EVENING WITH GALE GUSTS AND STEEP HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-021000- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 214 PM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY. MODERATE NORTHERLY WINDS AND STEEP SEAS WILL PEAK EARLY THURSDAY MORNING. THERE WILL BE A BRIEF DECREASE IN THE WINDS AND SEAS LATE THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN STARTING FRIDAY NIGHT. THERE WILL BE OCCASIONAL GALE GUSTS SATURDAY AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-021000- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 214 PM PDT WED SEP 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. MODERATE TO STRONG NORTHERLY WINDS WILL CONTINUE TODAY THROUGH THURSDAY...AS THE PRESSURE GRADIENT TIGHTENS. THESE WINDS WILL RESULT IN HAZARDOUS STEEP SHORT PERIOD SEAS. THERE WILL BE A BRIEF DECREASE IN THE WINDS LATE THURSDAY AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
252 WHUS76 KEKA 020905 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 205 AM PDT THU SEP 2 2010 PZZ455-021015- /O.CAN.KEKA.SC.Y.0066.000000T0000Z-100902T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 205 AM PDT THU SEP 2 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-022300- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ /O.CON.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/ /O.CON.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 205 AM PDT THU SEP 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. MODERATE TO STRONG NORTHERLY WINDS AND STEEP SEAS WILL CONTINUE TODAY ACROSS THE OUTER WATERS. THERE WILL BE A BRIEF DECREASE IN THE WINDS TONIGHT AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. THE STRONGEST WINDS WILL BE SATURDAY AFTERNOON INTO MONDAY EVENING WITH GALE GUSTS AND STEEP HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-022300- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 205 AM PDT THU SEP 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. MODERATE NORTHERLY WINDS AND STEEP SEAS WILL PEAK THIS MORNING. THERE WILL BE A BRIEF DECREASE IN THE WINDS AND SEAS LATE TODAY AND FRIDAY BEFORE THEY INCREASE AGAIN STARTING FRIDAY NIGHT. THERE WILL BE OCCASIONAL GALE GUSTS SATURDAY AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
588 WHUS76 KEKA 021512 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 812 AM PDT THU SEP 2 2010 PZZ475-022315- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ /O.CON.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/ /O.CON.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 812 AM PDT THU SEP 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING. MODERATE TO STRONG NORTHERLY WINDS AND STEEP SEAS WILL CONTINUE TODAY ACROSS THE OUTER WATERS. THERE WILL BE A BRIEF DECREASE IN THE WINDS TONIGHT AND FRIDAY BEFORE THEY INCREASE AGAIN FRIDAY NIGHT AND THROUGH THE WEEKEND. THE STRONGEST WINDS WILL BE SATURDAY AFTERNOON INTO MONDAY EVENING WITH GALE GUSTS AND STEEP HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-022315- /O.CON.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 812 AM PDT THU SEP 2 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. MODERATE NORTHERLY WINDS AND STEEP SEAS WILL PEAK THIS MORNING. THERE WILL BE A BRIEF DECREASE IN THE WINDS AND SEAS LATE TODAY AND FRIDAY BEFORE THEY INCREASE AGAIN STARTING FRIDAY NIGHT. THERE WILL BE OCCASIONAL GALE GUSTS SATURDAY AFTERNOON INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
865 WHUS76 KEKA 022128 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 228 PM PDT THU SEP 2 2010 PZZ470-030530- /O.CAN.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ /O.EXA.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/ /O.EXA.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 228 PM PDT THU SEP 2 2010 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... NORTH WINDS WILL BEGIN TO INCREASE OVER THE WATERS FRI EVENING WITH GUSTS TO GALE FORCE EXPECTED BY SAT AFTERNOON. THIS WILL CREATE VERY LARGE...STEEP WIND WAVES AND FRESH SWELL. WAVES ARE EXPECTED TO BUILD TO 14 TO 16 FEET AT 8 TO 10 SECONDS. THESE WAVES ARE VERY DANGEROUS WHEN THEY BUILD IN SIZE AND STEEPNESS...CREATING A SIGNIFICANT HAZARD OF CAPSIZING SMALLER VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ475-030530- /O.CAN.KEKA.SC.Y.0066.000000T0000Z-100903T0000Z/ /O.CON.KEKA.GL.A.0025.100905T0000Z-100907T0400Z/ /O.CON.KEKA.SE.A.0024.100905T0000Z-100907T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 228 PM PDT THU SEP 2 2010 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH MONDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... NORTH WINDS WILL BEGIN TO INCREASE OVER THE WATERS FRI EVENING WITH GUSTS TO GALE FORCE EXPECTED BY SAT AFTERNOON. THIS WILL CREATE VERY LARGE...STEEP WIND WAVES AND FRESH SWELL. WAVES ARE EXPECTED TO BUILD TO 12 TO 14 FEET AT 8 TO 10 SECONDS. THESE WAVES ARE VERY DANGEROUS WHEN THEY BUILD IN SIZE AND STEEPNESS...CREATING A SIGNIFICANT HAZARD OF CAPSIZING SMALLER VESSELS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 30, 2:23 PM PDT, 26 minutes earlier.
Area forecast discussion, Aug 30, 2:23 PM PDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 223 PM PDT MON AUG 30 2010 .SYNOPSIS...A WEAKENING FRONT WILL CONTINUE TO SPREAD A FEW LIGHT SHOWERS ACROSS HUMBOLDT AND TRINITY COUNTIES EARLY THIS EVENING. BUILDING HIGH PRESSURE TUESDAY AND WEDNESDAY WILL SUPPORT WARMER AND DRIER CONDITIONS THROUGH THE END OF THE WEEK. && .DISCUSSION...SATELLITE AND RADAR IMAGERY SHOWS A FEW LINGERING SHOWERS ACROSS HUMBOLDT AND TRINITY COUNTIES. RAINFALL TOTALS HAVE BEEN LIGHT WITH THE HIGHEST 24HR RAINFALL REPORTED FROM NOON TODAY...AT 0.11 AT SHIP MOUNTAIN. THE SHOWERS WILL CONTINUE TO TAPER OFF LATE THIS AFTERNOON AND EVENING AS A WEAKENING FRONT TRAVERSES THE REGION. A VERY WEAK UPPER LEVEL SHORTWAVE WILL MOVE ACROSS NW CA TONIGHT. THIS WILL HAVE LITTLE IMPACT TO WEATHER BUT MAY PROVIDE ENOUGH MIXING TO MAINTAIN RELATIVELY HIGH CEILINGS OVERNIGHT WITH MINIMAL STRATUS INTRUSION. EXPECT SOME RADIATION FOG IN THE VALLEYS ESPECIALLY IN AREAS OF CLEARING. HIGH PRESSURE WILL BUILD TUESDAY AND KEEP ANOTHER WEAK DISTURBANCE NORTH OF THE AREA. HOWEVER MID AND HIGH LEVEL CLOUDS MAY MOVE ACROSS DEL NORTE COUNTY TUESDAY AS THIS SYSTEM TRACKS ACROSS OREGON. SURFACE HIGH PRESSURE WILL NOSE INTO OREGON...AND OFFSHORE FLOW SHOULD LIMIT STRATUS TO THE IMMEDIATE COAST OR JUST OFFSHORE TUESDAY NIGHT. THIS PRESSURE PATTERN WILL PERSIST AT LEAST THROUGH WEDNESDAY...AND INLAND TEMPERATURES WILL WARM 8 TO 10 DEGREES FAHRENHEIT. INLAND TEMPERATURES WILL CONTINUE TO WARM THURSDAY AND FRIDAY...BUT A WEAKENING SURFACE PRESSURE GRADIENT WILL LIKELY RETURN LOW CLOUDS AND FOG TO THE COAST THU NIGHT. MEDIUM RANGE SOLUTIONS CONTINUE TO FORECAST HEIGHT FALLS THIS WEEKEND. VARIATIONS IN RUN TO RUN SOLUTIONS LEADS TO LOW FORECAST CONFIDENCE ON CHANCES OF PRECIPITATION EARLY NEXT WEEK. THE 06Z GFS FORECASTED A FAIRLY WET COLD FRONT MON NIGHT...BUT THE 12Z RUN KEEPS NW CA DRY THROUGH MID NEXT WEEK. HAVE EDGED POPS ABOVE CLIMO FOR MONDAY NIGHT TO HINT AT THE POSSIBILITY. TH && .AVIATION...SHOWERS OVER THE INLAND MOUNTAINS WILL DISSIPATE THIS EVENING AS AN UPPER LEVEL TROUGH PUSHES EAST INTO THE GREAT BASIN. VCSH WILL END AT THE COASTAL SITES BY LATE AFTERNOON...WITH A FEW LIGHT SHOWERS OVER THE NORTHERN INLAND MOUNTAINS THROUGH EARLY EVENING. EXPECT MAINLY MVFR CONDITIONS FOR NEAR-COASTAL AREAS WITH PERIODIC DIPS TO IFR CIGS...AS MARINE LAYER STATUS REFORMS. INLAND AREAS WILL REMAIN VFR. CMC && .MARINE...NORTHERLY WINDS HAVE DECREASED ACROSS THE COASTAL WATERS AS A LOW PRESSURE SYSTEM CROSSES THE AREA. WINDS WILL BEGIN TO INCREASE FROM THE NORTH AGAIN OVER THE OUTER WATERS SOUTH OF CAPE MENDOCINO ON TUESDAY...AS A COASTAL TROUGH FORMS AND HIGH PRESSURE BUILDS INTO THE PACIFIC NORTHWEST. THE STRONGER NORTH WINDS WILL SPREAD NORTH OF THE CAPE BY WEDNESDAY. SCA WINDS WILL CONTINUE BEYOND 10 NM THROUGH THE END OF THIS WEEK...WITH OCCASIONAL GALE FORCE GUSTS WEDNESDAY NIGHT AND THURSDAY. SHORT PERIOD STEEP SEAS WILL DOMINATE ALL THE WATERS THROUGH THIS TIME PERIOD. MEANWHILE A SMALL LONGER PERIOD SOUTH SWELL WILL CONTINUE THROUGH MIDWEEK. CMC && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY PZZ475 11 AM TUESDAY THROUGH THURSDAY EVENING. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Aug 30, 4:35 AM PDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PDT MON AUG 30 2010 CAZ001>004-076-311345- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 435 AM PDT MON AUG 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.